# SDR CALA2025050904581

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,843 hours, 21,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE (SECTION 46) WASTE SERVICE DOOR PAN DOUBLER SURFACE BULGING AND BOTTOM EDGE SIGNS OF CORROSION. (REF AAR N/R 9968388)(FOR ESFR PURPOSES) ESFR COMPLETED PERFORMED A REPAIR TO THE DAMAGED LOWER SKIN IN ACCOREDANCE WITH EC/RA # 5331-03161. THIS IS A CATEGORY B REPAIR REQUIRING REPETETIVE INSPECTION REQUIREMENTS (RIR) AS STATED IN PART 2 OF EC/RA # 5331-03161 C/W
